Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 6, NWS Mobile, AL

January 11, 2008Covington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jan 11, 2008, 1:08 AM CST for Covington County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 11, 2008, 1:08 AM CST (07:08 UTC)
Expired
Jan 11, 2008, 1:45 AM CST
In force
37 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Covington County, AL

The radar

The Eglin Afb radar (KEVX), 75 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 110708
SVRMOB
ALC039-110745-
/O.NEW.KMOB.SV.W.0006.080111T0708Z-080111T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
108 AM CST FRI JAN 11 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 145 AM CST

* AT 105 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  RED OAK...OR ABOUT 12 MILES SOUTH OF ANDALUSIA...AND MOVING EAST AT
  40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREEN BAY BY 120 AM CST...
  ONYCHA AND 6 MILES SOUTH OF BABBIE BY 125 AM CST...
  ESTOTHEL AND OPP BY 130 AM CST...

LAT...LON 3111 8617 3110 8618 3103 8652 3120 8659
      3136 8618
TIME...MOT...LOC 0708Z 251DEG 35KT 3115 8645

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 3:03 PM CST, 10 hours 5 minutes earlier.

Area forecast discussion, Jan 10, 3:03 PM CST, 10 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CST THU JAN 10 2008

...THE RISK OF SEVERE THUNDERSTORMS CONTINUES...
...ISOLATED TORNADOES POSSIBLE THIS AFTERNOON AND EVENING...

.SHORT TERM TONIGHT AND FRIDAY...ACTIVE WEATHER IS FORECAST TO
PERSIST INTO THE BEGINNING OF THE FIRST PERIOD AS FORECASTERS WATCH
STRONG TO SEVERE THUNDERSTORMS SLIDING EAST ACROSS THE
SOUTHERN STATES. CONVECTIVE INITIATION IS THE RESULT OF POOLING
MOISTURE (1000-850MB MIXING RATIOS 10-13 G/KG) AHEAD OF COLD FRONT AND
LARGE SCALE FORCING BY THE RIGHT REAR QUADRANT OF AN UPPER LEVEL JET
STREAK OF 110-120 KNOTS. MEANWHILE...A SOUTH SOUTHWESTERLY LOW LEVEL
JET ( 50 KNOTS) ALONG WITH A VEERING WIND PROFILE...WHEN CONSIDERING
THE SURFACE WINDS...CREATES FAVORABLE SHEARS...MORE THAN ADEQUATE
FOR DEEP AND PERSISTENT ROTATING UPDRAFTS =>ISOLATED TORNADOES THIS
EVENING. ALTHOUGH INSTABILITY AS BEEN FAR FROM IMPRESSIVE QUITE THE
OPPOSITE IN THE RADAR REPRESENTATION WHICH HAS BEEN IMPRESSIVE WHEN
CONSIDERING THE CONCEPTUAL MODEL FOR SEVERE THUNDERSTORM DIAGNOSIS.
THE DEGREE OF SHEAR AND DEEP LAYER FORCING FROM UPPER LEVEL JET
DYNAMICS ALONG WITH APPROACHING SURFACE FRONT WILL MAINTAIN THE
SEVERE WEATHER THREAT. TORNADO WATCH BOX 17 CONTINUES THROUGH 7 PM
CST FOR THE WESTERN HALF OF THE FORECAST AREA. BE PREPARED TO MOVE TO
A PLACE OF SHELTER QUICKLY IN THE CASE WARNINGS ARE ISSUED FOR YOUR
AREA. STAY TUNED FOR THE LATEST UPDATES THROUGHOUT THE REMAINDER OF
THE AFTERNOON AND EVENING.

TAKING A LOOK AT THE SHORT TERM GUIDANCE...THE NAM IS SLOWER IN
BRINGING THE FRONT EASTWARD TONIGHT WHILE THE GFS IS FASTER. THE MAIN
PROBLEM THIS CAUSES IS A 4 TO 8 DEGREE SPREAD IN THE
SOLUTIONS...WARMER MINS NOTED IN THE NAM WHILE COOLER IN THE GFS.
GIVEN THE SPREAD AND THE POTENTIAL THAT THE FRONT COULD SLOW AS
DYNAMICS LIFT NORTHEAST...WILL USE A BLEND OF THE GUIDANCE FOR
NIGHTTIME LOWS. FRONT IS FORECAST TO SLIP INTO THE NORTHERN GULF
FRIDAY AS HIGH PRESSURE BUILDS EAST WITH DRIER AND COOLER CONDITIONS
SETTING UP. /10

.LONG TERM...A WAVE OF SURFACE LOW PRESSURE FORMS ALONG THE STALLED GULF
FRONT SATURDAY NIGHT AS NEXT IN A SERIES OF UPPER LEVEL IMPULSES/HEIGHT FALLS
APPROACH FROM THE WEST. THE SFC LOW SHOULD STAY FAR ENOUGH SOUTH TO
KEEP MOST OF THE RAINFALL SOUTH AND EAST OF THE FORECAST
AREA...ALTHOUGH ISOLATED RAINS CANNOT BE RULED OUT SATURDAY NIGHT INTO
EARLY SUNDAY. AGAIN...THIS MAY TURN OUT TO BE CLOSER TO THE COAST SO
THIS WILL LIKELY BE ADJUSTED AFTER THE ONSET OF NEW DATA.
TEMPERATURES WILL COOL SLIGHTLY BEHIND THIS SHORTWAVE AS HIGH
PRESSURE AGAIN BUILDS ACROSS THE SOUTHEAST SUN NIGHT AND MON. YET
ANOTHER SHORTWAVE WILL MOVE ACROSS THE SOUTHEAST MON NIGHT BRINGING A
REINFORCING SHOT OF COOL...DRY AIR FOR MID WEEK. TEMPERATURES WILL
START THE EXTENDED A FEW DEGREES ABOVE NORMAL AND END SLIGHTLY BELOW
NORMAL. 10/13

&&

.MARINE...A STRONG COLD FRONT OVER WESTERN MISSISSIPPI LATE THIS
AFTERNOON WILL MOVE EAST ACROSS THE MARINE AREA THIS EVENING AND
SHOULD BE EAST OF THE COASTAL WATERS AFTER MIDNIGHT TONIGHT.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IN ADVANCE OF THE
FRONT WILL MOVE ACROSS THE COASTAL WATERS THIS EVENING...RESULTING
IN LOCALLY HIGHER WINDS AND SEAS. AS THE FRONT APPROACHES...EXPECT A
MODERATE TO OCCASIONALLY STRONG ONSHORE WIND FLOW THAT WILL SHIFT TO
OFFSHORE LATE TONIGHT IN THE WAKE OF THE FRONT...AND THEN GRADUALLY
DECREASE BY LATE FRIDAY. EXPECT ANOTHER BRIEF INCREASE IN WINDS AND
SEAS SATURDAY NIGHT AND SUNDAY AS YET ANOTHER FRONT MOVES QUICKLY
ACROSS THE AREA FROM THE WEST. 12/DS

&&

.FIRE WEATHER...NO HEADLINES. DESPITE DRIER CONDITIONS FRIDAY AND
SATURDAY...NOT ANTICIPATING ANY CONCERNS WITH REGARD TO CRITICALLY
LOW HUMIDITIES/DURATION. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      50  62  40  64 /  80  05  05  10
PENSACOLA   54  61  44  65 /  80  10  05  10
DESTIN      57  63  46  64 /  70  10  05  10
EVERGREEN   50  62  35  65 /  80  05  05  10
WAYNESBORO  44  61  35  64 /  60  05  05  10
CAMDEN      45  60  36  65 /  80  05  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 11, 12:01 AM CST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1201 AM CST FRI JAN 11 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-120615-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1201 AM CST FRI JAN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT

TORNADO WATCH 19 HAS EXPIRED AT MIDNIGHT AS EXPECTED. A STRONG COLD
FRONT WILL MOVE SOUTHEAST ACROSS THE CENTRAL GULF COAST REGION
TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF IT
AND DIMINISH THROUGH SUNRISE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A MODERATE TO STRONG NORTH WIND WILL FOLLOW BEHIND THE COLD FRONT
EARLY FRIDAY. A SMALL CRAFT ADVISORY MAY BE NECESSARY MOSTLY FRIDAY
MORNING. NORTH WINDS AND SEAS WILL BUILD ON SUNDAY BEHIND ANOTHER
COLD FRONT MOVING ACROSS THE REGION LATE SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY PERSONNEL IS UNLIKELY
TONIGHT.

In the hours before

Local storm report, Jan 10, 8:16 PM CST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
816 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     2 NW HIGHLAND HOME      31.97N 86.34W
01/10/2008                   CRENSHAW           AL   EMERGENCY MNGR

            TREES DOWN NEAR THE INTERSECTION OF HIGHWAY 331 AND
            HIGHWAY 97.

&&

CACERES
Local storm report, Jan 10, 8:35 PM CST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
835 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     GREENVILLE              31.83N 86.62W
01/10/2008                   BUTLER             AL   TRAINED SPOTTER

            TREES DOWN NEAR HIGHWAY 31 IN GREENVILLE.

&&

CACERES
Special weather statement, Jan 10, 9:21 PM CST, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
921 PM CST THU JAN 10 2008

ALZ061-063-110400-
LOWER MOBILE-UPPER MOBILE-
921 PM CST THU JAN 10 2008

...STRONG THUNDERSTORMS BEING DETECTED OVER MOBILE COUNTY...

AT 918 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 2 MILES EAST OF DEES...AND MOVING NORTHEAST AT 40 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
DAWES...SCHILLINGER AND THREE NOTCH...KNOLLWOOD HOSPITAL...MEDAL OF
HONOR PARK...I65 AND AIRPORT BLVD...I10 AND I65 INTERSECTION...
CRICHTON AND I65 AND MOFFETT ROAD THROUGH 1000 PM CST.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL... CLOUD TO
GROUND LIGHTNING... AND WIND GUSTS UP TO 45 MPH...WHICH COULD DOWN
SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST FRIDAY MORNING
FOR SOUTH CENTRAL ALABAMA.
Special weather statement, Jan 10, 10:12 PM CST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1012 PM CST THU JAN 10 2008

ALZ058-110445-
CRENSHAW-
INCLUDING THE CITIES OF...LUVERNE...
1012 PM CST THU JAN 10 2008

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER CRENSHAW COUNTY...

AT 1008 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 3 MILES NORTH OF HIGHLAND HOME TO 4 MILES
NORTHWEST OF RUTLEDGE...AND MOVING EAST AT 45 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
LUVERNE...LIVE OAK...PETREY AND PATSBURG THROUGH 1045 PM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...CLOUD TO
GROUND LIGHTNING... AND WIND GUSTS OF 45 MPH OR HIGHER...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE ONE TO TWO INCHES OF RAIN IN A SHORT
PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST FRIDAY MORNING
FOR SOUTH CENTRAL ALABAMA.
Special weather statement, Jan 10, 11:41 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1141 PM CST THU JAN 10 2008

ALZ063-110615-
LOWER MOBILE-
1141 PM CST THU JAN 10 2008

...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHERN MOBILE
COUNTY...

AT 1140 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 5 MILES SOUTHWEST OF GRAND BAY...AND MOVING NORTHEAST AT
45 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
GRAND BAY...BAYOU LA BATRE...IRVINGTON...SAINT ELMO...THEODORE...
LAURENDINE...HOLLINGERS ISLAND AND TILLMANS CORNER THROUGH 1215 AM
CST.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST FRIDAY MORNING
FOR SOUTH CENTRAL ALABAMA.
Special weather statement, Jan 11, 12:29 AM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1229 AM CST FRI JAN 11 2008

ALZ062-064-FLZ001>004-110715-
UPPER BALDWIN-LOWER BALDWIN-COASTAL ESCAMBIA-INLAND ESCAMBIA-INLAND
SANTA ROSA-COASTAL SANTA ROSA-
1229 AM CST FRI JAN 11 2008

...A STRONG THUNDERSTORM IS BEING DETECTED OVER BALDWIN AND ESCAMBIA
COUNTIES AND EXPECTED TO MOVE OVER SANTA ROSA COUNTY...

AT 1227 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES NORTH OF ELSANOR...AND MOVING EAST AT 45 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
BARRINEAU PARK...CANTONMENT...MOLINO...COTTAGE HILL AND MCDAVID
THROUGH 115 AM CST.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 6:02 PM CSTTornado WarningMOBMobile28 min
Jan 10, 6:31 PM CSTTornado WarningMOBButler, Conecuh, Monroe44 min
Jan 10, 7:45 PM CSTSevere Thunderstorm WarningMOBWashington13 min
Jan 10, 7:49 PM CSTSevere Thunderstorm WarningMOBButler, Crenshaw26 min
Jan 10, 7:58 PM CSTTornado WarningMOBClarke, Monroe47 min
Jan 10, 8:29 PM CSTSevere Thunderstorm WarningMOBButler, Conecuh31 min
Jan 10, 9:28 PM CSTSpecial Marine WarningMOB47 min
Jan 10, 9:34 PM CSTTornado WarningMOBCrenshaw26 min
Jan 11, 1:28 AM CSTTornado WarningMOBCovington17 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.